Open Access

Solutions of the Dirichlet-Schrödinger problems with continuous data admitting arbitrary growth property in the boundary

Advances in Difference Equations20162016:33

https://doi.org/10.1186/s13662-016-0751-4

Received: 15 October 2015

Accepted: 11 January 2016

Published: 1 February 2016

Abstract

By using the modified Green-Schrödinger function, we consider the Dirichlet problem with respect to the stationary Schrödinger operator with continuous data having an arbitrary growth in the boundary of the cone. As an application of the modified Poisson-Schrödinger integral, the unique solution of it is also constructed.

Keywords

modified Green-Schrödinger potential modified Poisson-Schrödinger integral Dirichlet-Schrödinger problem

1 Introduction and main theorem

We denote the n-dimensional Euclidean space by \({R}^{n}\), where \(n\geq2\). The sets ∂E and denote the boundary and the closure of a set E in \({R}^{n}\). Let \(\vert V-W\vert \) denote the Euclidean distance of two points V and W in \({R}^{n}\), respectively. Especially, \(\vert \mathrm{V}\vert \) denotes the distance of two points V and O in \({R}^{n}\), where O is the origin of \({R}^{n}\).

We introduce a system of spherical coordinates \((\tau,\Lambda)\), \(\Lambda=(\lambda_{1},\lambda_{2},\ldots,\lambda_{n-1})\), in \({R}^{n}\) which are related to the Cartesian coordinates \((y_{1},y_{2},\ldots,y_{n-1},y_{n})\) by
$$y_{1}=\tau\Biggl(\prod_{j=1}^{n-1} \sin\lambda_{j}\Biggr)\quad (n\geq 2),\quad\quad y_{n}=\tau\cos \lambda_{1}, $$
and if \(n\geq3\), then
$$y_{n-m+1}=\tau\Biggl(\prod_{j=1}^{m-1} \sin\lambda_{j}\Biggr)\cos\lambda _{m} \quad (2\leq m\leq n-1), $$
where \(0\leq\tau<+\infty\), \(-\frac{1}{2}\pi\leq\lambda_{n-1}<\frac{3}{2}\pi\), and if \(n\geq3\), then \(0\leq\lambda_{j}\leq\pi\) (\(1\leq j\leq n-2\)).
Let \(B(V,\tau)\) denote the open ball with center at V and radius r in \({R}^{n}\), where \(\tau>0\). Let \({S}^{n-1}\) and \({S}_{+}^{n-1}\) denote the unit sphere and the upper half unit sphere in \({R}^{n}\), respectively. The surface area \(2\pi^{n/2}\{\Gamma(n/2)\}^{-1}\) of \({S}^{n-1}\) is denoted by \(w_{n}\). Let \(\Xi\subset{S}^{n-1}\), Λ and Ξ denote a point \((1,\Lambda)\) and the set \(\{\Lambda; (1,\Lambda)\in\Xi\}\), respectively. For two sets \(\Lambda\subset{R}_{+}\) and \(\Xi\subset\mathbf{S}^{n-1}\), we denote
$$\Lambda\times\Xi=\bigl\{ (\tau,\Lambda)\in{R}^{n}; \tau\in\Lambda,(1, \Lambda)\in\Xi\bigr\} , $$
where \({R}_{+}\) is the set of all positive real numbers.

For the set \(\Xi\subset{S}^{n-1}\), a cone \(H_{n}(\Xi)\) denote the set \({R}_{+}\times\Xi\) in \({R}^{n}\). For the set \(E\subset R\), \(C_{n}(\Xi;I)\) and \(S_{n}(\Xi;I)\) denote the sets \(E\times\Xi\) and \(E\times\partial{\Xi}\), respectively, where R is the set of all real numbers. Especially, \(S_{n}(\Xi)\) denotes the set \(S_{n}(\Xi; {R}_{+})\).

Let \(A_{a}\) denote the class of nonnegative radial potentials \(a(V)\), i.e. \(0\leq a(V)=a(\tau)\), \(V=(\tau ,\Lambda)\in H_{n}(\Xi)\), such that \(a\in L_{loc}^{b}(H_{n}(\Xi))\) with some \(b> {n}/{2}\) if \(n\geq4\) and with \(b=2\) if \(n=2\) or \(n=3\).

This article is devoted to the stationary Schrödinger equation
$$\operatorname {SSE}_{a}u(V)=-\Delta_{n} u(V)+a(V)u(V)=0, $$
for \(V\in C_{n}(\Xi)\), where \(\Delta_{n}\) is the Laplace operator and \(a\in A_{a}\). These solutions are called harmonic functions with respect to \(\operatorname {SSE}_{a}\). In the case \(a=0\) we remark that they are harmonic functions. Under these assumptions the operator \(\operatorname {SSE}_{a}\) can be extended in the usual way from the space \(C_{0}^{\infty}(H_{n}(\Xi))\) to an essentially self-adjoint operator on \(L^{2}(H_{n}(\Xi))\) (see [1]). We will denote it \(\operatorname {SSE}_{a}\) as well. This last one also has a Green-Schrödinger function \(G(\Xi;a)(V,W)\). Here \(G(\Xi;a)(V,W)\) is positive on \(H_{n}(\Xi)\) and its inner normal derivative \(\partial G(\Xi;a)(V,W)/{\partial n_{W}}\geq0\). We denote this derivative by \(\mathbb{PI}(\Xi;a)(V,W)\), which is called the Poisson-Schrödinger kernel with respect to \(H_{n}(\Xi)\).
Let \(\Delta'\) be the spherical part of the Laplace operator on \(\Xi\subset{S}^{n-1}\) and \(\lambda_{j}\) (\(j=1,2,3\ldots\) , \(0<\lambda_{1}<\lambda_{2}\leq\lambda_{3}\leq\ldots\)) be the eigenvalues of the eigenvalue problem for \(\Delta'\) on Ξ (see, e.g., [2], p.41)
$$\begin{aligned}& \Delta'\varphi(\Lambda)+\lambda\varphi(\Lambda)=0\quad \text{in } \Xi, \\& \varphi(\Lambda)=0 \quad \text{on } \partial{\Xi}. \end{aligned}$$
The corresponding eigenfunctions are denoted by \(\varphi_{jv}\) (\(1\leq v\leq v_{j}\)), where \(v_{j}\) is the multiplicity of \(\lambda_{j}\). We set \(\lambda_{0}=0\), norm the eigenfunctions in \(L^{2}(\Xi)\), and \(\varphi_{1}=\varphi_{11}>0\).

We wish to ensure the existence of \(\lambda_{j}\), where \(j=1,2,3\ldots \) . We put a rather strong assumption on Ξ: if \(n\geq3\), then Ξ is a \(C^{2,\alpha}\)-domain (\(0<\alpha<1\)) on \(\mathbf{S}^{n-1}\) surrounded by a finite number of mutually disjoint closed hypersurfaces (e.g. see [3], pp.88-89 for the definition of a \(C^{2,\alpha}\)-domain).

Given a continuous function f on \(S_{n}(\Xi)\), we say that h is a solution of the Dirichlet-Schrödinger problem in \(H_{n}(\Xi)\) with f, if h is a harmonic function with respect to \(\operatorname {SSE}_{a}\) in \(H_{n}(\Xi )\) and
$$\lim_{V\rightarrow W\in S_{n}(\Xi), V\in H_{n}(\Xi)}h(V)=f(W). $$
The solutions of the equation
$$ -\Pi''(\tau)-\frac{n-1}{\tau}\Pi'( \tau)+ \biggl( \frac{\lambda _{j}}{\tau^{2}}+a(\tau) \biggr)\Pi(\tau)=0, \quad 0< \tau < \infty, $$
(1.1)
are denoted by \(P_{j}(\tau)\) (\(j=1,2,3,\ldots\)) and \(Q_{j}(\tau )\) (\(j=1,2,3,\ldots\)), respectively, for the increasing and non-increasing cases, as \(\tau\rightarrow+\infty\), which is normalized under the condition \(P_{j}(1)=Q_{j}(1)=1\) (see [4], Chap. 11). In the sequel, we shall write P and Q instead of \(P_{1}\) and \(Q_{1}\), respectively, for the sake of brevity.

We shall also consider the class \(B_{a}\), consisting of the potentials \(a\in A_{a}\) such that there exists a finite limit \(\lim_{\tau\rightarrow\infty}\tau^{2} a(\tau)=k\in [0,\infty)\), moreover, \(\tau^{-1}\vert \tau^{2} a(\tau)-k\vert \in L(1,\infty)\). If \(a\in B_{a}\), then the generalized harmonic functions are continuous (see [5]).

In the rest of this paper, we assume that \(a\in B_{a}\) and we shall suppress the explicit notation of this assumption for simplicity. Denote
$$\zeta_{j,k}^{\pm}=\frac{2-n\pm\sqrt{(n-2)^{2}+4(k+\lambda_{j})}}{2} $$
for \(j=0,1,2,3\ldots\) .
It is well known (see [6]) that in the case under consideration the solutions to equation (1.1) have the asymptotics
$$P_{j}(\tau)\sim d_{1} \tau^{\zeta_{j,k}^{+}},\quad\quad Q_{j}(\tau)\sim d_{2} \tau ^{\zeta_{j,k}^{-}},\quad \text{as } \tau \rightarrow\infty, $$
where \(d_{1}\) and \(d_{2}\) are some positive constants.
The Green-Schrödinger function \(G(\Xi;a)(V,W)\) (see [4], Chap. 11) has the following expansion:
$$G(\Xi;a) (V,W)=\sum_{j=0}^{\infty} \frac{1}{\chi'(1)}P_{j}\bigl(\min(\tau ,\iota)\bigr)Q_{j} \bigl(\max(\tau,\iota)\bigr) \Biggl( \sum_{v=1}^{P_{j}} \varphi _{jv}(\Lambda)\varphi_{jv}(\Phi) \Biggr), $$
for \(a\in A_{a}\), where \(V=(\tau,\Lambda)\), \(W=(\iota,\Upsilon)\), \(\tau\neq\iota\), and \(\chi'(s)=w (Q_{1}(\tau),P_{1}(\tau) )| _{\tau=s}\) is their Wronskian. The series converges uniformly if either \(\tau\leq s \iota\) or \(\tau \leq s \iota\) (\(0< s<1\)).
For a nonnegative integer m and two points \(V=(\tau,\Lambda)\), \(W=(\iota,\Upsilon)\in H_{n}(\Xi)\), we put
$$K(\Xi;a,m) (V,W)=\left \{ \textstyle\begin{array}{l@{\quad}l} 0 & \mbox{if } 0< \iota< 1, \\ \widetilde{K}(\Xi;a,m)(V,W) & \mbox{if } 1\leq\iota< \infty , \end{array}\displaystyle \right . $$
where
$$\widetilde{K}(\Xi;a,m) (V,W)=\sum_{j=0}^{m} \frac{1}{\chi'(1)}P_{j}(\tau)Q_{j}(\iota) \Biggl(\sum _{v=1}^{P_{j}}\varphi_{jv}(\Lambda) \varphi_{jv}(\Phi) \Biggr). $$
The modified Green-Schrödinger function can be defined as follows (see [4], Chap. 11):
$$G(\Xi;a,m) (V,W)=G(\Xi;a) (V,W)-K(\Xi;a,m) (V,W) $$
for two points \(V=(\tau,\Lambda)\), \(Q=(\iota,\Upsilon)\in H_{n}(\Xi)\), then the modified Poisson-Schrödinger case on cones can be defined by
$$\mathbb{PI}(\Xi;a,m) (V,W)=\frac{\partial G(\Xi;a,m)(V,W)}{\partial n_{W}} $$
accordingly, which has the following growth estimates (see [7]):
$$ \bigl\vert \mathbb{PI}(\Xi;a,m) (V,W)\bigr\vert \leq M(n,m,s)P_{m+1}( \tau)\frac{Q_{m+1}(\iota)}{\iota}\varphi_{1}(\Lambda )\frac{\partial \varphi_{1}(\Upsilon)}{\partial n_{\Upsilon}} $$
(1.2)
for any \(V=(\tau,\Lambda)\in H_{n}(\Xi)\) and \(W=(\iota,\Upsilon)\in S_{n}(\Xi)\) satisfying \(\tau\leq s \iota\) (\(0< s<1\)), where \(M(n,m,s)\) is a constant dependent of n, m, and s.
We remark that
$$\mathbb{PI}(\Xi;a,0) (V,W)=\mathbb{PI}(\Xi;a) (V,W). $$
In this paper, we shall use the following modified Poisson-Schrödinger integrals (see [7]):
$$\mathbb{PI}_{\Xi}^{a}(m,f) (V)= \int_{S_{n}(\Xi)}\mathbb{PI}(\Xi ;a,m) (V,W)f(W)\,d \sigma_{W}, $$
where \(f(W)\) is a continuous function on \(\partial H_{n}(\Xi)\) and \(d\sigma_{W}\) is the surface area element on \(S_{n}(\Xi)\).

For more applications of modified Green-Schrödinger potentials and modified Poisson-Schrödinger integrals, we refer the reader to the papers (see [7, 8]).

Recently, Huang and Ychussie (see [7]) gave the solutions of the Dirichlet-Schrödinger problem with continuous data having slow growth in the boundary.

Theorem A

If f is a continuous function on \(\partial{H_{n}(\Xi)}\) satisfying
$$ \int_{S_{n}(\Xi)}\frac{\vert f(\iota,\Upsilon)\vert }{1+P_{m+1}(\iota)\iota ^{n-1}}\,d\sigma_{W}< \infty, $$
(1.3)
then the modified Poisson-Schrödinger integral \(\mathbb{PI}_{\Xi }^{a}(m,f)\) is a solution of the Dirichlet-Schrödinger problem in \(H_{n}(\Xi)\) with f satisfies
$$\lim_{\tau\rightarrow \infty, V=(\tau,\Lambda)\in H_{n}(\Xi)}{\tau^{-\zeta_{{m+1},k}^{+}}}\varphi_{1}^{n-1}( \Lambda) \mathbb{PI}_{\Xi}^{a}(m,f) (V)=0. $$
It is natural to ask if the continuous function f satisfying (1.3) can be replaced by continuous data having an arbitrary growth property in the boundary. In this paper, we shall give an affirmative answer to this question. To do this, we also construct a modified Poisson-Schrödinger kernel. Let \(\phi(l)\) be a positive function of \(l\geq1\) satisfying
$$P(2)\phi(1)=1. $$
Denote the set
$$\bigl\{ l\geq1;-\zeta_{j,k}^{+}\log2=\log \bigl(l^{n-1}\phi(l)\bigr)\bigr\} $$
by \(\pi_{\Xi}(\phi,j)\). Then \(1\in\pi_{\Xi}(\phi,j)\). When there is an integer N such that \(\pi_{\Xi}(\phi,N)\neq\Phi\) and \(\pi_{\Xi}(\phi,N+1)= \Phi \), denote
$$J_{\Xi}(\phi)=\{j;1\leq j\leq N\} $$
of integers. Otherwise, denote the set of all positive integers by \(J_{\Xi}(\phi)\). Let \(l(j)=l_{\Xi}(\phi,j)\) be the minimum elements l in \(\pi_{\Xi }(\phi,j)\) for each \(j\in J_{\Xi}(\phi)\). In the former case, we put \(l(N+1)=\infty\). Then \(l(1)=1\). The kernel function \(\widetilde{K}(\Xi;a,\phi)(V,W)\) is defined by
$$\widetilde{K}(\Xi;a,\phi) (V,W)=\left \{ \textstyle\begin{array}{l@{\quad}l} 0 & \mbox{if } 0< t< 1, \\ K(\Xi;a,j)(V,W) & \mbox{if } l(j)\leq t< l(j+1) \mbox{ and } j\in J_{\Xi }(\phi), \end{array}\displaystyle \right . $$
where \(V\in H_{n}(\Xi)\) and \(W=(\iota,\Upsilon)\in S_{n}(\Xi)\).
The new modified Poisson-Schrödinger kernel \(\mathbb{PI}(\Xi ;a,\phi)(V,W)\) is defined by
$$\mathbb{PI}(\Xi;a,\phi) (V,W)=\mathbb{PI}(\Xi;a) (V,W)-\widetilde {K}(\Xi;a, \phi) (V,W), $$
where \(V\in H_{n}(\Xi)\) and \(W\in S_{n}(\Xi)\).

As an application of modified Poisson-Schrödinger kernel \(\mathbb {PI}(\Xi;a,\phi)(V,W)\), we have the following.

Theorem

Let \(g(V)\) be a continuous function on \(S_{n}(\Xi)\). Then there is a positive continuous function \(\phi_{g}(l)\) of \(l\geq1\) depending on g such that
$$\mathbb{PI}_{\Xi}^{a}(\phi_{g},g) (V)= \int_{S_{n}(\Xi)}\mathbb{PI}(\Xi ;a,\phi_{g}) (V,W)g(W)\,d\sigma_{W} $$
is a solution of the Dirichlet-Schrödinger problem in \(H_{n}(\Xi)\) with g.

2 Main lemmas

Lemma 1

Let \(\phi(l)\) be a positive continuous function of \(l\geq1\) satisfying
$$P(2)\phi(1)=1. $$
Then
$$\bigl\vert \mathbb{PI}(\Xi;a) (V,W)-\widetilde{K}(\Xi;a,\phi)\bigr\vert \leq M \phi(l) $$
for any \(V=(\tau,\Lambda)\in H_{n}(\Xi)\) and any \(W=(\iota,\Upsilon)\in S_{n}(\Xi)\) satisfying
$$ \iota>\max\{1,4r\}. $$
(2.1)

Proof

We can choose two points \(V=(\tau,\Lambda)\in H_{n}(\Xi)\) and \(W=(\iota,\Upsilon)\in S_{n}(\Xi)\), satisfying (2.1). Moreover, we also can choose an integer \(j=j(V,W)\in J_{\Xi}(\Upsilon)\) such that
$$ l(j-1)\leq\iota< l(j). $$
(2.2)
Then
$$\widetilde{K}(\Xi;a,\phi) (V,W)=\widetilde{K}(\Xi;a,j-1) (V,W). $$
Hence we have from (1.2), (2.1), and (2.2)
$$\bigl\vert \mathbb{PI}(\Xi;a) (V,W)-\widetilde{K}(\Xi;a,\phi) (V,W)\bigr\vert \leq M 2^{-\zeta_{k_{i}}^{+}} \leq M \phi(l), $$
which is the conclusion. □

Lemma 2

(see [9])

Let \(g(V)\) be a continuous function on \(S_{n}(\Xi)\) and \(\widehat{V}(V,W)\) be a locally integrable function on \(S_{n}(\Xi)\) for any fixed \(V\in H_{n}(\Xi)\), where \(W\in S_{n}(\Xi)\). Define
$$\widehat{W}(V,W)=\mathbb{PI}(\Xi;a) (V,W)-\widehat{V}(V,W) $$
for any \(V\in H_{n}(\Xi)\) and any \(W\in S_{n}(\Xi)\).
Suppose that the following two conditions are satisfied:
  1. (I)
    For any \(Q'\in S_{n}(\Xi)\) and any \(\epsilon>0\), there exists a neighborhood \(B(Q')\) of \(Q'\) such that
    $$ \int_{S_{n}(\Xi;[R,\infty))}\bigl\vert \widehat{W}(V,W)\bigr\vert \bigl\vert u(W)\bigr\vert \,d\sigma _{W}< \epsilon $$
    (2.3)
    for any \(V=(\tau,\Lambda)\in H_{n}(\Xi)\cap B(W')\), where R is a positive real number.
     
  2. (II)
    For any \(W'\in S_{n}(\Xi)\), we have
    $$ \limsup_{V\rightarrow W', V\in H_{n}(\Xi)} \int_{S_{n}(\Xi ;(0,R))}\bigl\vert \widehat{V}(V,W)\bigr\vert \bigl\vert u(W)\bigr\vert \,d\sigma_{W}=0 $$
    (2.4)
    for any positive real number R.
     
Then
$$\limsup_{V\rightarrow W', V\in H_{n}(\Xi)} \int_{S_{n}(\Xi)}\widehat {W}(V,W)u(W)\,d\sigma_{W}\leq u(W') $$
for any \(W'\in S_{n}(\Xi)\).

3 Proof of Theorem

Take a positive continuous function \(\phi(l)\) (\(l\geq1\)) such that
$$\phi(1)V(2)=1 $$
and
$$\phi(l) \int_{\partial\Xi}\bigl\vert g(l,\Upsilon)\bigr\vert \,d \sigma_{\Upsilon}\leq \frac{L}{l^{n}} $$
for \(l>1\), where
$$P(2)L= \int_{\partial\Xi}\bigl\vert g(1,\Upsilon)\bigr\vert \,d \sigma_{\Upsilon}. $$
For any fixed \(V=(\tau,\Lambda)\in H_{n}(\Xi)\), we can choose a number R satisfying \(R>\max\{1,4r\}\). Then we see from Lemma 1 that
$$\begin{aligned}& \int_{S_{n}(\Xi;(R,\infty))}\bigl\vert \mathbb{PI}(\Xi;a,\phi _{g}) (V,W)\bigr\vert \bigl\vert g(W)\bigr\vert \,d \sigma_{W} \\& \quad \leq M \int_{R}^{\infty} \biggl( \int_{\partial\Xi}\bigl\vert g(1,\Upsilon )\bigr\vert \,d \sigma_{\Upsilon} \biggr)\phi(l)l^{n-2}\,dl \\& \quad \leq ML \int_{R}^{\infty} l^{-2}\,dl \\& \quad < \infty. \end{aligned}$$
(3.1)
Obviously, we have
$$\int_{S_{n}(\Xi;(0,R))}\bigl\vert \mathbb{PI}(\Xi;a,\phi_{g}) (V,W)\bigr\vert \bigl\vert g(W)\bigr\vert \,d \sigma_{W}< \infty, $$
which gives
$$\int_{S_{n}(\Xi)}\bigl\vert \mathbb{PI}(\Xi;a,\phi_{g}) (V,W)\bigr\vert \bigl\vert g(W)\bigr\vert \,d \sigma_{W}< \infty. $$

To see that \(\mathbb{PI}_{\Xi}^{a}(\phi_{g},g)(V)\) is a harmonic function in \(H_{n}(\Xi)\), we remark that \(\mathbb{PI}_{\Xi}^{a}(\phi_{g},g)(V)\) satisfies the locally mean-valued property by Fubini’s theorem.

Finally we shall show that
$$\lim_{V\in H_{n}(\Xi),V\rightarrow W'}\mathbb{PI}_{\Xi}^{a}( \phi_{g},g) (V)=g\bigl(W'\bigr) $$
for any \(W'=(\iota',\Upsilon')\in \partial{H_{n}(\Xi)}\). Setting
$$V(V,W)=\widetilde{K}(\Xi;a,\phi_{g}) (V,W) $$
in Lemma 2, which is locally integrable on \(S_{n}(\Xi)\) for any fixed \(V\in H_{n}(\Xi)\). Then we apply Lemma 2 to \(g(V)\) and \(-g(V)\).

For any \(\epsilon>0\) and a positive number δ, by (3.1) we can choose a number R (\(>\max\{1, 2(\iota'+\delta)\}\)) such that (2.2) holds, where \(V\in H_{n}(\Xi)\cap B(W',\delta)\).

Since
$$\lim_{\Lambda\rightarrow \Phi'}\varphi_{i}(\Lambda)=0\quad (i=1,2,3\ldots) $$
as \(V=(\tau,\Lambda)\rightarrow W'=(\iota',\Phi')\in S_{n}(\Xi)\), we have
$$\lim_{V\in H_{n}(\Xi),V\rightarrow\Upsilon'} \widetilde{K}(\Xi;a,\phi_{g}) (V,W)=0, $$
where \(W\in S_{n}(\Xi)\) and \(W'\in S_{n}(\Xi)\). Then (2.3) holds.

Thus we complete the proof of the theorem.

Declarations

Acknowledgements

We wish to express our genuine thanks to the anonymous referees for careful reading and excellent comments on this manuscript.

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors’ Affiliations

(1)
College of Applied Mathematics, Shanxi University of Finance and Economics
(2)
Center for Finance and Accounting Research, University of International Business and Economics
(3)
Department of Computer Engineering, College of Engineering, University of Mosul

References

  1. Reed, M, Simon, B: Methods of Modern Mathematical Physics, vol. 3. Academic Press, London (1970) Google Scholar
  2. Rosenblum, G, Solomyak, M, Shubin, M: Spectral Theory of Differential Operators. VINITI, Moscow (1989) Google Scholar
  3. Gilbarg, D, Trudinger, NS: Elliptic Partial Differential Equations of Second Order. Springer, Berlin (1977) View ArticleMATHGoogle Scholar
  4. Levin, B, Kheyfits, A: Asymptotic behavior of subfunctions of time-independent Schrödinger operator. In: Some Topics on Value Distribution and Differentiability in Complex and P-Adic Analysis, Chap. 11, pp. 323-397. Science Press, Beijing (2008) Google Scholar
  5. Simon, B: Schrödinger semigroups. Bull. Am. Math. Soc. 7, 447-526 (1982) View ArticleMATHGoogle Scholar
  6. Hartman, P: Ordinary Differential Equations. Wiley, New York (1964) MATHGoogle Scholar
  7. Huang, J, Ychussie, B: The modification of Poisson-Sch integral on cones and its applications. To appear in Filomat (2016) Google Scholar
  8. Liu, Y, Wang, L: Boundedness for Riesz transform associated with Schrödinger operators and its commutator on weighted Morrey spaces related to certain nonnegative potentials. J. Inequal. Appl. 2014, 194 (2014) View ArticleGoogle Scholar
  9. Qiao, A: Infinitely many sign-changing solutions for a Schrödinger equation. Adv. Difference Equ. 2011, 39 (2011) View ArticleGoogle Scholar

Copyright

© Wang et al. 2016